I have broken my left ankle 4 weeks ago and today I have a blotchyred apperance on my skin ? I ... for about an hour every day but when I do my foot becomes very swollen and tight ? Is this right ? Thanks x ...
Yesterday I noticed that in the fold of my arm it was really red and blotchy, today I woke up and now my stomach, chest and back are blotchy and red as well. This has never happened and I can t think ...
Hi there for the past year Ive had redblotchyskin on my face and never had it before. I thought ....is this an unusual thing? The blotchyredness surfaces as tiny blemishes sometimes but mostly it goes away and my ...
Hi! My daughter has a blotchyred rash all over her body......behind the knees, in the elbow ..., but they are not raised at all. They are a bright red. There is no other colour like white. We took her to the dr today ...
am asking on behalf of my adult (over 60) friend who has developed a bright redblotchy face ... this for some 2 weeks and no sign of any relief. Her doctor says it may be a skin virus, and/or a skin allergy ...
redblotchyskin, feeling feverish and hot but no actual fever, excessive diarrhea extremely watery, constant nausea . i have no clue why, a friend of mine experienced similar symptoms and later threw up ...
I woke up this morning with red, blotchy, ichy, skin. I dont think its dry. I dont know how to make it go away. I didnt eat anything abnormal either. Help!
Perhaps this is related to allergy. Try caladryl locally over the areas affected and benadryl syrup.
child age ten has redblotchy patch on inner arm
For How long has this patch existed? Itchy, painful?
From your text, one cannot get the full picture.
However, if it is well defined & map-like, it is likely to be a fungal 'ring-worm' infection that may resolve with application of a local antifungal miconazole cream that you may get as an OTC product.
Cheers & if not, please do get back on the premier portal.
Dr Praveen Rodrigues MD
Out of no where i got red burning ears blotchyred face and itchy face and arms
The most common cause of such symptoms would be an allergic reaction, and it would be prudent to be assessed by a provider who can determine if simple therapy with antihistaminics or steroids would be indicated.
Hope that helps, yours truly,
Dr Brenes-Salazar MD
Mayo Clinic MN
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions